In this paper, we study a boundary value problem of nonlinear fractional differential equation. Existence and positivity results of solutions are obtained by using the fixed-point index theorems. Three examples are given to show the effectiveness of our works.
Digital Object Identifier (DOI)
Bensebaa, Salima and Guezane-Lakoud, Assia
"Existence of Positive Solutions for Boundary Value Problem of Nonlinear Fractional Differential Equation,"
Applied Mathematics & Information Sciences: Vol. 10
, Article 13.
Available at: https://dc.naturalspublishing.com/amis/vol10/iss2/13